# SDR ASAA0671063

- Difficulty date: October 10, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 26,775 hours, 11,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION FOUND IN Z-ANGLE AT BS 867.  REPAIRED IAW 51-30-01 & 51-40-05.
